Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 179, NWS Albuquerque, NM

September 15, 2016Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 15, 2016, 2:29 PM MDT for Chaves County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 15, 2016, 2:29 PM MDT (20:29 UTC)
Expired
Sep 15, 2016, 3:15 PM MDT
In force
46 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 157 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 15, 12:42 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.5 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1379 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 12:00 PM MDT, 2 hours 29 minutes earlier.

Area forecast discussion, Sep 15, 12:00 PM MDT, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1200 PM MDT THU SEP 15 2016

.AVIATION...
18Z TAF CYCLE
SCT to ISOLD storms are expected N of I-40 today, with SCT to
NMRS convection S of the interstate. Most of the activity will be
found E of the CONTDVD, and esepecially E of the central MT chain.
Some storms may turn severe across the plains. S and SE low level
winds may keep low level humidities moist enough for a return of
late night/early morning patchy MVFR and IFR conditions mainly
along and E of the Pecos River from the Caprock southward.

44

&&

.PREV DISCUSSION...355 AM MDT THU SEP 15 2016...
.SYNOPSIS...
Subtropical moisture will continue to flow northward over northern
and central New Mexico today. The atmosphere will destabilize and
allow showers and thunderstorms to form favoring central and
eastern areas this afternoon and tonight. Another round of severe
weather will be possible across the east. A back door cold front
will impact eastern portions of the forecast area on Friday and
focus the storms there. Moisture levels will gradually dry during
the weekend as a Pacific low reforms well to the west and
southwest of the state. Temperatures will gradually warm during
this period and return to near normal status by Sunday. Moisture
will eventually flow northward back over the state sometime next
week. This is when the Pacific low draws closer to the state.
Shower and thunderstorm chances increase as a result.

&&

.DISCUSSION...
Near term weather highlights include another round of severe
storms possible this afternoon and evening. Shear profiles and
moisture levels change only slightly compared to yesterday and
early this morning. Models really pointing towards enhanced storm
activity across central areas so bought off on this and increased
PoP's for the Rio Grande Valley.

Gradual drying trend across the western half on Friday although a
back door cold front will provide a catalyst for storm coverage
across the east.

The weekend is now looking more and more dry with warmer
temperatures. This is especially so across western/central areas. The
models have been hinting at a cut off low over southern
Calif/northern Baja for awhile but they like to jump around on the
position.

The above mentioned low is expected to usher higher moisture
levels northward and over the state as next week progresses. How
much is still a big question. Expect the low position to bounce
around a bit. ECMWF maintains more tropical influence from a
system moving northward along the coastline. The GFS is much less
bullish in the northward moving tropical system.

50

&&

.FIRE WEATHER...
Upper low near Yellowstone NP will continue to the east northeast
today and tonight, while the broad southward-extending trough
fills as it comes across the central Rockies, scraping north NM.
As a result the flow aloft will have more of a westerly component,
dragging some drier air into west NM. While low lvl moisture is a
bit less across much of central NM either side of the Sandias and
Manzanos computer fcst models, espec the NAM still indicated some
spotty showers and storms developing across or just west of the
Rio Grande Valley. There is some potential that less will develop
than models indicate, but what does develop may be bordering on
dry or at least have pretty small wetting footprints. Farther west
very few or no storms are expected today through Sat and perhaps
even Sun, though the Gila region may wet up a little Sat or Sun.
The eastern plains and west to the east slopes of the central mtn
chain will still have a good chance of showers and storms today and
Fri, a few of which may again be quite strong to severe, plus any
storm will have heavy rain potential. A back door cold front
pushing south and west across the east half of the state Fri will
help to fire additional storms in the east. Aftn temps will be
higher for most areas Thu and Fri, except a modest cooldown of just
a few degrees in the far northeast Fri. RH values will lower a
little each day, except some modest rises behind the back door
front. No ventilation concerns with mostly good to excellent
values, the except will be Sun and Mon when most locales should see
at least one category reduction.

Yet another west coast trough aloft will drop down over or just
west of the northern Baja CA area over the weekend. It is depicted
by most fcst models to drift even a little farther offshore Sun and
Mon, then weaken a bit as it heads toward the sw U.S. in the Tue to
Tues night period, though this timing could be a bit fast. With the
low so far west of the state over the weekend into Mon, high
pressure ridge aloft will build over the state which will limit
wetting rains across the state, espec. west then north NM. Moisture
from the advancing closed low turned trough should reach NM in the
Tue to Wed period with a potentially significant spike in showers
and storms for a good portion, if not all, of the fcst area. ECMWF
model is still a little slower than the GFS model with this
scenario. High temps will be mostly at or below normal Sat then
near to above normal from Sunday on.

43

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Sep 15, 6:09 AM MDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
609 AM MDT THU SEP 15 2016

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
609 AM MDT THU SEP 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS ACROSS THE
EASTERN PLAINS AND SOUTH CENTRAL MOUNTAINS THIS AFTERNOON AND
EVENING. LARGE HAIL AND STRONG WIND GUSTS ARE THE MAIN THREAT BUT
CANT RULE OUT A TORNADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
STRONG TO POSSIBLY SEVERE STORMS ARE EXPECTED ACROSS THE EASTERN
PLAINS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE EASTERN PLAINS
DURING THE AFTERNOON AND EVENING FOR SEVERE STORMS.

50

In the hours before

Special weather statement, Sep 15, 1:04 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
104 PM MDT THU SEP 15 2016

NMZ533-539-151930-
GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
104 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHWESTERN GUADALUPE COUNTIES UNTIL 130 PM MDT...

AT 104 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHWEST OF RAMON...OR 18 MILES SOUTH OF VAUGHN...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RAMON.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 174 AND 192.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL AND EAST CENTRAL NEW MEXICO.

LAT...LON 3424 10520 3442 10521 3449 10489 3422 10489
TIME...MOT...LOC 1904Z 265DEG 12KT 3434 10512

34
Special weather statement, Sep 15, 1:06 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
106 PM MDT THU SEP 15 2016

NMZ533-151930-
GUADALUPE COUNTY-
106 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY
UNTIL 130 PM MDT...

AT 106 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF DILIA...OR 23 MILES WEST OF SANTA ROSA...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLONIAS.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 247 AND 265.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL NEW MEXICO.

LAT...LON 3493 10516 3511 10518 3517 10485 3490 10483
TIME...MOT...LOC 1906Z 265DEG 12KT 3503 10509

34
Special weather statement, Sep 15, 1:10 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
110 PM MDT THU SEP 15 2016

NMZ538-539-151945-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
110 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
145 PM MDT...

AT 110 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF ARABELA...OR 33 MILES EAST OF RUIDOSO...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LINCOLN COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN AND CENTRAL NEW MEXICO.

LAT...LON 3340 10524 3353 10524 3358 10518 3363 10485
      3336 10483
TIME...MOT...LOC 1910Z 265DEG 16KT 3349 10512

34
Special weather statement, Sep 15, 1:39 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
139 PM MDT THU SEP 15 2016

NMZ507-519-520-152015-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
HIGHLANDS-LOWER RIO GRANDE VALLEY-
139 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VALENCIA AND NORTH
CENTRAL SOCORRO COUNTIES UNTIL 215 PM MDT...

AT 139 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHWEST OF BERNARDO...OR 17 MILES SOUTHWEST OF BELEN...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELEN...VEGUITA...JARALES...LOS TRUJILLOS-GABALDON...CASA COLORADA...
BERNARDO...RIO COMMUNITIES...LAS NUTRIAS...CONTRERAS AND SABINAL.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 173 AND 193.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3444 10712 3462 10710 3468 10673 3436 10674
TIME...MOT...LOC 1939Z 276DEG 22KT 3453 10705

34
Special weather statement, Sep 15, 2:23 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
223 PM MDT THU SEP 15 2016

NMZ533-152100-
GUADALUPE COUNTY-
223 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY UNTIL
300 PM MDT...

AT 222 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF SANTA ROSA...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SANTA ROSA AND PUERTO DE LUNA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 260 AND 283.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL NEW MEXICO.

LAT...LON 3483 10495 3501 10493 3502 10454 3475 10458
TIME...MOT...LOC 2022Z 276DEG 17KT 3492 10485

34
Local storm report, Sep 15, 2:29 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
229 PM MDT THU SEP 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     HAIL             20 N DUNKEN             33.10N 105.20W
09/15/2016  M1.00 INCH       CHAVES             NM   TRAINED SPOTTER

            QUARTER SIZE HAIL 20 MILES N OF DUNKEN.

&&

EVENT NUMBER ABQ1601392

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:38 PM MDTSpecial Weather StatementABQQuay37 min
Sep 14, 7:43 PM MDTSpecial Weather StatementABQCurry32 min
Sep 14, 8:38 PM MDTSpecial Weather StatementABQMora52 min
Sep 14, 9:18 PM MDTSpecial Weather StatementABQUnion42 min
Sep 14, 9:40 PM MDTSpecial Weather StatementABQDe Baca50 min
Sep 14, 10:07 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay, Roosevelt23 min
Sep 14, 10:29 PM MDTSevere Thunderstorm WarningABQDe Baca, Roosevelt46 min
Sep 14, 10:32 PM MDTSpecial Weather StatementABQQuay28 min
Sep 14, 11:07 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Roosevelt38 min
Sep 14, 11:17 PM MDTSpecial Weather StatementABQUnion28 min
Sep 14, 11:40 PM MDTSpecial Weather StatementABQQuay50 min
Sep 14, 11:50 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt40 min
Sep 15, 12:07 AM MDTTornado WarningABQRoosevelt23 min
Sep 15, 12:29 AM MDTTornado WarningABQCurry, Roosevelt31 min
Sep 15, 12:32 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt43 min
Sep 15, 12:34 AM MDTSpecial Weather StatementABQUnion41 min
Sep 15, 12:43 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Roosevelt2 hr
Sep 15, 1:04 AM MDTSpecial Weather StatementABQHarding41 min
Sep 15, 1:13 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt47 min
Sep 15, 1:18 AM MDTSpecial Weather StatementABQUnion42 min
Sep 15, 1:30 AM MDTSevere Thunderstorm WarningABQUnion11 min
Sep 15, 1:37 AM MDTAreal Flood AdvisoryABQUnion83 min
Sep 15, 1:43 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel32 min
Sep 15, 2:19 AM MDTSpecial Weather StatementABQHarding26 min
Sep 15, 2:23 AM MDTSpecial Weather StatementABQQuay52 min
Sep 15, 3:28 AM MDTSpecial Weather StatementABQHarding32 min
Sep 15, 3:33 AM MDTAreal Flood AdvisoryABQHarding, San Miguel117 min
Sep 15, 3:41 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel34 min
Sep 15, 6:19 AM MDTAreal Flood AdvisoryABQHarding, San Miguel116 min
Sep 15, 11:24 AM MDTSpecial Weather StatementABQGuadalupe36 min
Sep 15, 11:38 AM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe52 min
Sep 15, 12:12 PM MDTSpecial Weather StatementABQTorrance33 min
Sep 15, 12:17 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln43 min
Sep 15, 12:25 PM MDTSevere Thunderstorm WarningABQTorrance37 min
Sep 15, 12:29 PM MDTSpecial Weather StatementABQValencia31 min
Sep 15, 12:34 PM MDTSpecial Weather StatementABQLincoln26 min
Sep 15, 12:37 PM MDTSpecial Weather StatementABQ38 min
Sep 15, 12:45 PM MDTSevere Thunderstorm WarningABQLincoln33 min
Sep 15, 12:49 PM MDTSevere Thunderstorm WarningABQValencia26 min
Sep 15, 12:52 PM MDTSevere Thunderstorm WarningABQChaves53 min
Sep 15, 1:04 PM MDTSpecial Weather StatementABQ26 min
Sep 15, 1:06 PM MDTSpecial Weather StatementABQGuadalupe24 min
Sep 15, 1:10 PM MDTSpecial Weather StatementABQLincoln35 min
Sep 15, 1:17 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln43 min
Sep 15, 1:30 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln2 hr
Sep 15, 1:39 PM MDTSpecial Weather StatementABQValencia36 min
Sep 15, 1:44 PM MDTSevere Thunderstorm WarningABQChaves46 min
Sep 15, 1:46 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia44 min
Sep 15, 1:52 PM MDTTornado WarningABQChaves, Lincoln23 min
Sep 15, 2:00 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln45 min
Sep 15, 2:04 PM MDTTornado WarningABQChaves26 min
Sep 15, 2:23 PM MDTSpecial Weather StatementABQGuadalupe37 min
Sep 15, 2:33 PM MDTSpecial Weather StatementABQLincoln27 min
Sep 15, 2:37 PM MDTTornado WarningABQChaves38 min
Sep 15, 2:41 PM MDTSevere Thunderstorm WarningABQGuadalupe49 min
Sep 15, 2:54 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Sep 15, 2:59 PM MDTAreal Flood AdvisoryABQChaves2 hr
Sep 15, 3:01 PM MDTSpecial Weather StatementABQ29 min
Sep 15, 3:30 PM MDTSpecial Weather StatementABQLincoln30 min
Sep 15, 3:37 PM MDTAreal Flood AdvisoryABQGuadalupe83 min
Sep 15, 3:40 PM MDTSpecial Weather StatementABQ20 min
Sep 15, 4:03 PM MDTSpecial Weather StatementABQOtero27 min
Sep 15, 4:13 PM MDTSevere Thunderstorm WarningABQChaves47 min
Sep 15, 4:18 PM MDTSpecial Weather StatementABQOtero27 min
Sep 15, 4:42 PM MDTAreal Flood AdvisoryABQLincoln, Torrance93 min
Sep 15, 4:49 PM MDTSevere Thunderstorm WarningABQChaves41 min
Sep 15, 4:53 PM MDTSpecial Weather StatementABQGuadalupe37 min
Sep 15, 5:16 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance119 min
Sep 15, 5:19 PM MDTSevere Thunderstorm WarningABQChaves15 min
Sep 15, 5:27 PM MDTSpecial Weather StatementABQLincoln33 min
Sep 15, 5:59 PM MDTSpecial Weather StatementABQRoosevelt31 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.